# SDR HEEA078410

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,418 hours
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Panel
- Part number: 407570001117
- Part serial: NA
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL CRACKED. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
